# SDR SWIA200717967

- Difficulty date: February 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 15,671 hours, 12,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT STA484 BL27 AND BL36 CLIPS CRACKED UPPER RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE, CLIP AND PULLEY GUIDE PER REO 601R 53-41-059.
